# SDR QXEA0100063

- Difficulty date: January 16, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- Aircraft time: 29,271 hours, 40,956 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 2 Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 2 FIREWALL CRACKED AT INBOARD SIDE AT CORNER OF CUTOUT ON CLOSING MEMBER.  REPAIRED IAW DHC-8 RD8-54-109, PAGE 3.
